default-icon
Feeling sleepy always
I had an open heart surgery just 18 months back, After surgery on 23rd day i had a serious vertigo problem. I am taking Clopilet A75, Rozat 20 mg, and glimmy M at the moment and consumed Vertin for 6 months. Now my problem is I am always feeling sleepy,and a sort of diziness
507 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello. Well you have been given statement for it...Is there any improvement in the symptoms since you gave started taking the medicine..If not then you need to consult a n sent specialist again.. Hope you understand...Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Why do we feel sleepy Feeling sleepy after lunch
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.